MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MX60E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned for evaluation.Microscopic examination found the lens cut in 2 pieces across the optic.A review of device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The lot history, trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.
 
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) into the left eye, the patient experienced constant temporal grey shadows, diagnosed as dysphotopsia.Approximately four months after implantation, the iol was exchanged with a different model iol.According to the surgeon, the most likely cause of the event is the patient needed a different style iol.Additional information was requested, but not received.* must request additional info/confirmation.
 
Additional Manufacturer Narrative
Additional information :a3a, b3, b5, b7, g3, h2.
 
Event or Problem Description
Additional information was received indicating that the negative dysphotopsia resolved and patient outcome is good.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
727724-6600
MDR Report Key19817933
Report Number0001313525-2024-00125
Device Sequence Number18310491
Product Code HQL
UDI-Device Identifier10757770531452
UDI-Public(01)10757770531452(17)261130(11)231213(10)3P33962
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMX60E
Device Catalogue NumberMXUE2350
Device Lot Number3P33962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale